# SDR DL777091003

- Difficulty date: June 4, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 43,239 hours, 6,165 cycles
- Engine time: 43,312 hours, 6,171 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AFTER ENG START RECEIVED EICAS MSG, ENG REVERSE LIMITED R-.  RTB NO ASSOCIATED FAULTS ON MAT.  RAN ENGINE CYCLED REVERSER CHECK GOOD PER AMM.
